# SDR IXXA96135

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597830
- Condition: Cracked
- Location: Rt Wing Rt
- Part time: 58,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE REPLACEMENT OF THE RIGHT MAIN LANDING GEAR FITTING, THE RIGHT LOWER REAR SPAR WAS FOUND TO BE CRACKED BETWEEN WING STATION S XRS 13 AND XRS 20.  THE REPAIR OF THE SPAR WAS ACCOMPLISHED IAW DOUGLAS DRAWINGS 5613917, 5613918, 5613919, 5613920, 5613921 AND THE SRM.  (M)
